# SDR UPS08M53273

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 36,453 hours, 6,992 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RIGHT WING SLAT TRACK 16 CRACKED.  REMOVED, REPLACED, AND INSTALLED FITTING IAW MD-11 SRM 51-33-01, 51-31-01.
